Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 528082, 13 pages
Research Article

A Modification of the Moving Least-Squares Approximation in the Element-Free Galerkin Method

1School of Transportation, Nantong University, Nantong 226019, China
2College of Applied Sciences, Beijing University of Technology, Beijing 100124, China
3School of Urban Rail Transportation, Soochow University, Suzhou 215006, China

Received 8 November 2013; Revised 30 January 2014; Accepted 4 February 2014; Published 19 March 2014

Academic Editor: Debasish Roy

Copyright © 2014 Yang Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Shi-Chao Yi, Fu-jun Chen, and Lin-Quan Yao, “Radial Basis Point Interpolation Method with Reordering Gauss Domains for 2D Plane Problems,” Journal of Applied Mathematics, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar